On the Cheeger sets in strips and non-convex domains

Beitrag in einer Fachzeitschrift
(Originalarbeit)


Details zur Publikation

Autor(en): Leonardi GP, Pratelli A
Zeitschrift: Calculus of Variations and Partial Differential Equations
Verlag: Springer Verlag (Germany)
Jahr der Veröffentlichung: 2016
Band: 55
Heftnummer: 1
Seitenbereich: 1-28
ISSN: 0944-2669


Abstract


In this paper we consider the Cheeger problem for non-convex domains, with a particular interest in the case of planar strips, which have been extensively studied in recent years. Our main results are an estimate on the Cheeger constant of strips, which is stronger than the previous one known from Krejčiřík and Pratelli (Pac J Math 254(2):309–333, 2011), and the proof that strips share with convex domains a number of crucial properties with respect to the Cheeger problem. Moreover, we present several counterexamples showing that the same properties are not valid for generic non-convex domains.



FAU-Autoren / FAU-Herausgeber

Pratelli, Aldo Prof.
Lehrstuhl für Mathematik


Autor(en) der externen Einrichtung(en)
Università degli Studi di Modena e Reggio Emilia (UNIMORE)


Zitierweisen

APA:
Leonardi, G.P., & Pratelli, A. (2016). On the Cheeger sets in strips and non-convex domains. Calculus of Variations and Partial Differential Equations, 55(1), 1-28. https://dx.doi.org/10.1007/s00526-016-0953-3

MLA:
Leonardi, Gian Paolo, and Aldo Pratelli. "On the Cheeger sets in strips and non-convex domains." Calculus of Variations and Partial Differential Equations 55.1 (2016): 1-28.

BibTeX: 

Zuletzt aktualisiert 2018-17-10 um 16:10